Menu Search

Stephen Taylor

Contact Info

Title:
Email: stephen.m.taylor@njit.edu
Office: 3028 CAB
Hours: Homepage: https://sites.google.com/site/smtnjit/
Phone: 973-596-3238
Dept: School of Management

About

About Me

Dr. Stephen Taylor is Assistant Professor of Finance in the Martin Tuchman School of Management at the New Jersey Institute of Technology.  He worked in the financial services industry at Bloomberg, MIT Lincoln Laboratory, Morgan Stanley, and Tudor Investment Corporation. 

 

Education

  • PhD in Quantitative Finance, Frankfurt School of Finance and Management
  • MS Mathematics, MS Physics, Brigham Young University

 

 

 

 

Teaching

  • Finance 315
  • Management 782

Research

Talks: 

• Hierarchical Clustering of Equities with the Fisher Information Metric CMStatistics, University of London (12/2017)

Dissertation/Theses: 

• Dissertation: Perturbation and Symmetry Techniques Applied to Finance
 
• Math Thesis: On Connections Between Univalent Harmonic Functions, Symmetry Groups, and Minimal Surfaces 
• Physics Thesis: On Stability and Evolution of Solutions in General Relativity 

Publications

• (in progress with J. Vecer) Bootstrapping based Long Short Equity Trading Strategies 

• (submitted with M. Fang) Weighted Unbiased Variance and Skewness Estimators for Overlapping Returns 

• (with S. Glasgow, J. Taylor, J. Vecer) Explicit Density Approximations for Local Volatility Models Using Heat Kernel Expansions. Methodology & Computing in Applied Probability. Vol 18, Iss. 3, p. 847-867 (2016) 

• (with several students) Bayesian Value at Risk Metrics for Equity Portfolios [SSRN: Abstract 2490240]

 • Fitting Affine Mappings to Sets of Tie Points with Applications to Image Registration, (whitepaper) MITLL (2013) 

• A Cone Coverage Model and an Irregular Region Area Algorithm, (whitepaper) MITLL (2012)

 • The Measure of a Set of Paths (with applications to Barrier option pricing) (whitepaper), Bloomberg L.P. (2012)

 • Taxable Bond Sensitivities, (whitepaper) Bloomberg L.P. (2011) 

• (with M. Mateljevic) Asymptotic Curvature Bounds for Conformally Flat Metrics on the Plane, Filomat, 24 (2) p. 93-100 (2010) 

• (with S. Glasgow) A Novel Reduction of the Simple Asian Option, IJTAF Vol 12, No. 8. p. 1197 (2009) [SSRN: Abstract 1800442] 

• (with A. Petersen) Locally Isometric Families of Minimal Surfaces, BJDG, Vol 13, No. 2. p. 80 (2007) [arxiv:math.DG/0609654]